Announcement

Announcement Module
Collapse
No announcement yet.

Worried wife

Page Title Module
Move Remove Collapse
X
Conversation Detail Module
Collapse
  • Filter
  • Time
  • Show
Clear All
new posts

  • JeskiM69
    replied
    Fatigue and GI issues is par for the course.

    I did have a bad bout of dizziness one evening in the middle of my second cycle. It was very severe but lasted only about 45 minutes.
    I did mention the dizziness to my nurses at that time and they said not to worry about it unless it keeps happening. It never happened again during chemo.

    However now, 5 years out, I get more dizzy spells than I ever had. It usually happens whenever I am bent down and my head is turned up and to the left. It's called Benign Paroxysmal Positional Vertigo. When it happens there's a series of head/body maneuvers that can be easily done, which alleviates it pretty well.

    - Matt

    Leave a comment:


  • Davepet
    replied
    Fatigue is almost a universal side effect, Gastrointestinal issues are pretty common, I don't recall anyone mentioning dizziness, but I woudn't be too concerned, just be sure to mentionit to his doc at the next visit

    Leave a comment:


  • Violet0729
    replied
    Originally posted by Davepet View Post
    I did not & can't recall anyone mentioning any allergic reactions here. What is going on?
    Hi Dave and looks like Etoposide caused him to have an allergic reaction. He’s been on benadryl since Tuesday when he had shortness of breath and itchy and swollen throat. He’s almost done with round 3, just needs two more bleos. He gets dizzy spells, very fatigued, and lots of burping. I’m guessing all this is normal for chemo side effects?

    Leave a comment:


  • Davepet
    replied
    I did not & can't recall anyone mentioning any allergic reactions here. What is going on?

    Leave a comment:


  • Violet0729
    replied
    Did anyone here have any allergic reactions during BEPX3?

    Leave a comment:


  • Trekga
    replied
    So sorry! No idea hope someone can help.

    Leave a comment:


  • Violet0729
    replied
    So today we went to oncologist and he finally mentioned a patch my husband can wear on his arm to bring up his immune. He is prone to infections. He has been having a burning sensation to urinate since last week and doctor gave him antibiotics and it went away a few days. But today burning sensation started and he saw a tiny blood clot looking thing. Urinalysis was negative. Tomorrow he goes back to lab for another urinalysis. Not sure what’s going on. Can neutropenia or chemo cause anything like this? We are worried

    Leave a comment:


  • Violet0729
    replied
    Thank you and i don’t think his oncologist is on board because he said there’s no need for shots. But friday we have appointment since today he's done with round 1. We will ask again about shots.

    Leave a comment:


  • Davepet
    replied
    It would be unusual if he didn't get neutropenia, actually, most guys do. The shots seem to help, ask about them, some docs are not on board with them.

    Leave a comment:


  • biwi
    replied
    Very common, especially after first round. I had it. Just avoid crowds, be very clean and avoid germs, and insist on a neulasta or neupogen at the end of each of the rest of the rounds.

    Leave a comment:


  • Violet0729
    replied
    Hi everyone, so my husband is doing the BEPx3 and tomorrow he is done with round 1. Bloodwork today showed he has neutropenia and he is not feeling well. We are nervous and scared. I know this is common with chemo. Has anyone here experienced this?

    Leave a comment:


  • Violet0729
    replied
    Oh ok thank you biwi

    Leave a comment:


  • biwi
    replied
    Probably not related. Those lymph nodes are not near the surface of your skin, they are pretty deep inside you.

    Leave a comment:


  • Violet0729
    replied
    Hi guys I have a question..... where there is spread to a lymph node is that area supposed to feel tender? My husband is still waiting for biopsy appointment and now he says that area where para aortic node is feels like a bruise.

    Leave a comment:


  • Violet0729
    replied
    Ok so we went to oncologist and he got mad because my husband was supposed to get the biopsy on his lymph node and we didn’t schedule anything because we thought it was optional since that’s what oncologist made it seem. We still have to see if that’s possible because lymph node is on a main artery. But this week we will find out. Then pulmonary function test came back ok but with a mild obstrutive disease in one lung. He can get BEPx3 but if he runs into problems then i guess EPx4. We are nervous and full of anxiety now. Every time he gets a lab done something new pops up.

    Leave a comment:

Working...
X